# SDR UPS07M49893

- Difficulty date: April 18, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB BARREL NUT BORE NR 35 LEFT FOUND WITH CORROSION.  BN BORE CORROSION REMOVED SRM 51-21-01VII R38 BOTTOM - REMAIN BLENDOUT 0.046" DEEP REAMED TO 1.178" DIA REMAIN 0.033" DEEP EXCEED EO LIMIT.  10X MAG DVI C/O NO CORROSION.  BORE REAMED FURTHER TO 1.203" DIA EN1240-07.  BLENDOUT VOID & BOTTOM PERI RADIUSED, SMOOTHEN & PROTECTED SRM 51-21-01VII R38.  REPAIR SLEEVE BUSHING FAB PER EO BN BORE 35LT REPAIR C/O IAW EN1240-07.
